Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Abilify Withdrawal
    avatar
    Loreal65 posted:
    Hello,

    Has anyone had any problems withdrawing from Abilify? I was on 5 mg. and have been off of it for about a week. My psychiatrist says it can take a couple weeks for the brain/body to adjust.

    It is hard to describe but I just feel "off." I am dealing with dizziness and low motivation, anxiety, and feeling overwhelmed.

    Actually, I don't understand how the psychiatrist didn't have me taper from it. Maybe I should find someone else.
    Reply
     
    avatar
    heatherfeather9360 responded:
    Hi, are you feeling any better? I had the same nightmare with Abilify. It took me the same amount of time that I took it for it to wear off, which was 7 days. It will get better, I promise. I'm sorry you're going though this.
     
    avatar
    Loreal65 replied to heatherfeather9360's response:
    Hi,

    I started taking it again but at half the dose. This was 5 days ago and I'm feeling feeling almost normal. The dizziness is all but gone.

    I'm going to ask my psychiatrist to safely wean me off this drug.

    It really was a nightmare! I was getting worse as time went on.

    I'm glad you are doing better. Did you wean off it and if so, how did you do it?

    thank you for your concern,

    Laurie


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.